Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a combinatorial problem of Erdős


Author: D. Kleitman
Journal: Proc. Amer. Math. Soc. 17 (1966), 139-141
MSC: Primary 05.04
DOI: https://doi.org/10.1090/S0002-9939-1966-0184866-9
MathSciNet review: 0184866
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Erdös, On a lemma of Littlewood and Offord, Bull. Amer. Math. Soc. 51 (1945), 898-902. MR 0014608 (7:309j)
  • [2] S. Ulam, A collection of mathematical problems, Interscience, New York, 1960, p. 27. MR 0120127 (22:10884)
  • [3] E. Sperner, Ein Satz über Untermengen einer endlichen Menge, Math. Z. 27 (1928), 544-548. MR 1544925

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.04

Retrieve articles in all journals with MSC: 05.04


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0184866-9
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society